# SDR AALA20140308001

- Difficulty date: March 7, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N869NN
- Make and model: Boeing 737823
- Aircraft serial: 40764
- Aircraft time: 8,670 hours, 3,394 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 1FA011342
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SJC CREW REPORTED LG FAILED TO RETRACT.  GEAR HANDLE CYCLED & ON THIRD ATTEMPT GEAR RETRACTED.  FLIGHT LANDED SJC WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  ACFT FERRIED TO SFO FOR MAINTENANCE.  REPLACED LANDING GEAR BYPASS SELECTOR VLV AT SFO ON 03/08/2014.  SYS GND CHECKED NORMAL, OPERATION CLOSED.
